Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On a problem of Kleene’s
HTML articles powered by AMS MathViewer

by R. O. Gandy PDF
Bull. Amer. Math. Soc. 66 (1960), 501-502
References
Additional Information
  • Journal: Bull. Amer. Math. Soc. 66 (1960), 501-502
  • DOI: https://doi.org/10.1090/S0002-9904-1960-10518-6
  • MathSciNet review: 0122724